# SDR ZW0A0201804

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORWARD CARGO COMPARTMENT DOOR HAD A SMALL BRACKET CRACKED LOCATED INSIDE THE SECOND LIGHTENING HOLE FROM THE AFT END, AT LOWER EDGE OF THE FWD CARGO COMPARTMENT DOOR.  CONFIRMED WITH EDDY CURRENT.  INSTALLED FITTING.
